# SDR ASAA2014051408070

- Difficulty date: May 14, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325118164A32
- Condition: Dented
- Location: Bs 832-855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND AFT CARGO DOOR CUTOUT, AFT SIDE IS DENTED.  ACFT GROUNDED.   REMOVED DAMAGE, ACCOMPLISHED HFEC,  EDDY CURRENT INSPECTIONS OF ALL OPEN HOLES, COUNTERSINKS AND PRIOR AND NEW  TRIMMED SKIN, ACCOMPLISHED INSURANCE CUT OF PRIOR AND NEW TRIMMED SKIN,  FABRICATED, LOCATED, AND DRILLED AND INSTALLED INNER DOUBLER, DOUBLER, OUT DOUBLER AND FILTERS IAW REO-G17485 REV A AND SRM 53-00-01-2R-25, REPAIR 25. ALODINED AND PRIMED IAW SRM 51-20-01 PAINTED IAW AMM 51-21-99 AND EA 900-53EA-12839, REV NEW.
